Закажите звонок

Отправить
×

Спасибо!

Ваша заявка успешно отправлена. В ближайшее время с Вами свяжется наш специалист.
×

List of publications for

×

European Science Review, Issue 3-4/2018

SECOND ORDER QUASI-LINEAR SINGULAR PERTURBED PROBLEM WITH NEUMANN BOUNDARY CONDITIONS AND DISCONTINUOUS TERM

DOI: https://doi.org/10.29013/ESR-18-3.4-125-129

Pages: 125 - 129

Authors: Stepanov V. I., Ni M.

Abstract: Abstract: Using boundary functions method in combination with the method of sewing connection proved the existence of a solution and constructed its asymptotic expansion for 2nd order quasi-linear system with Neumann boundary conditions and discontinuous term.

Keywords: Keywords: singular perturbed problem, boundary functions method, Neumann conditions, asymptotic solution.

Bibliography:
1. Butuzov V. F. Asymptotic methods in singularly perturbed problems. Yaroslavl – 2014. – 108 p.
2. Ni Mingkang, Gurman V.I. Sewing connection of step-step solution for singularly perturbed problems. J. Math.
Research with Appl. – 2012. – Vol. 32. – No 1. – P. 26 – 32.
3. Vasil'eva A. B. On a system of two singularly perturbed second order quasilinear equations. J. Vychisl. Mat. Mat.
Fiz., – Vol. 44. – No 4. – 2004. – P. 650–661.
4. Vasil'eva A. B., Butuzov V. F. Asymptotic expansions of solutions of singularly perturbed equations. Nauka,
Moscow – 1973. – 272 p.
5. Vasil'eva A. B., Butuzov V. F., Nefedov N. N. Contrast structures in singularly perturbed problems.
J. Fundamentalnaya i Prikladnaya Matematika, – Vol. 4. – No. 3. – 1998. – P. 779–851.
6. Vasil'eva A. B., Butuzov V. F., Nefedov N. N. Singularly perturbed problems with boundary and internal layers.
J. Proceedings of the Steklov Institute of Mathematics, 268 (1). – 2010. – P. 258–273.